# SDR UPS09M54278

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 39,013 hours, 10,176 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S.V. NOSE LANDING GEAR LT TRUNNION FITTING CRACKED.     REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER, REPAIR DOUBLER AND STRAP IAW SRM 53-40-00 FIG 23 NOTE 9.
